| Model Number |
2R8537 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name : / initial reporter address : (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was stated that the tubing of a non dehp continu flo solution set separated from the y-site clearlink luer during a cisplatin infusion.Approximately 100ml of solution, from a total volume of 500 ml, was found on the floor.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.